MathSciNet Relay Station
MathSciNet bibliographic data
MR1387651 94A17 (60G10 60G17 62B10 62M05)
Marton, Katalin; Shields, Paul C. Correction: "Entropy and the consistent estimation of joint distributions'' [Ann. Probab. 22 (1994), no. 2, 960–977; MR1288138]. Ann. Probab. 24 (1996), no. 1, 541–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement